Health knowledge made personal
Join this community!
› Share page:

what are the Negative side effects of morning after pill and can it fail in its job to avoid pregnancy?


Posted by hope

Dear Health Maven,

I am 28 years old. I had my first day of period on the 17th of September 2009.On the 22nd os september i had unprotected sex and i took for the first time the emergency morning after pill. Suddenly i started feeling bloated, until i had a so-called bleeding on the 29th of september for 4 days, and then i started gaining weight in the only area where i don't usually have fat: my waist and tummy. I was so bloated that people were smiling t me, i had lots of pain and constipation for 10 days that they had to do several enemas and lavages that did not work at all, they even gave colopeg and nothing!!!!so  i had to go through a colonoscopy. after that i still feel bloated and my stomach and waist are popped out like never before! i do not recognize my own body , have weird cravings, drastic mood swings... continuous weight gain that i had to buy 2 bigger sizes. I had a blood test on the 22nd of october and it turned out to be negative for preganancy. but now i feel nausia at night and after coffee in the morning and I am supposed to have my period on the 29th and still no sing?! could i be pregnant? or is this the ngative effect of the pill and all the enemas(form the mouth and the rectum)?

Pleas help! i don't want to loose the nicest part which is my waistline! i look flabby wiht love handles that i never had in my life! and i don't want to be pregnant while m still studying ?

thank you for ur prompt reply 

 
Post an answer
Write a comment: